Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Conditional least squares polynomial approximation

Author: R. W. Klopfenstein
Journal: Math. Comp. 18 (1964), 659-662
MSC: Primary 65.20
MathSciNet review: 0169361
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. B. Hildebrand, Introduction to numerical analysis, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1956. MR 0075670 (17,788d)
  • [2] F. B. Hildebrand, op. cit., p. 287-288.
  • [3] Alston S. Householder, Principles of numerical analysis, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1953. MR 0059056 (15,470b)
  • [4] R. W. Hamming, Numerical methods for scientists and engineers, International Series in Pure and Applied Mathematics, McGraw-Hill Book Co., Inc., New York-San Francisco, Calif.-Toronto-London, 1962. MR 0137279 (25 #735)
  • [5] NBS Applied Mathematics Series, No. 9, Tables of Chebyshev Polynomials $ {S_n}(\alpha )$ and $ {C_n}(\alpha )$, U. S. Govt. Printing Office, Washington, D. C., 1952; Introduction.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20

Additional Information

PII: S 0025-5718(1964)0169361-1
Article copyright: © Copyright 1964 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia